# SDR UALA2009121703905

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 68,721 hours, 19,839 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: S251N2062
- Part serial: 64
- Condition: Malfunctioned
- Location: Elev Asym Limit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR ASYM MESSAGE DISPLAYED, IAW CREW.  ACTUATOR FOUND FAULTY.  REPLACED ACTUATOR M10048, OP CHECKS OK AND NO MESSAGES.
